# SDR AALA202311168040

- Difficulty date: November 11, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 62,401 hours, 36,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD LEFT HAND FRAME CENTER POST LOWER RADIUS CRACKED BETWEEN FR 1 AND FR 2 AT Y0. REPAIRED WINDSHIELD FRAME PER EA 347782.
